# SDR ASAA9780138

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5240 · Service Doors
- Part: Hinges
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - AFTER ARRIVAL OF FLT 253 - CREW REPORTED, THE L2 DOOR WAS DIFFICULT TO OPEN AND CLOSE.  LUBRICATED THE DOOR HINGES AND MECHANISM AND OPERATED NORMALLY.  (M)
